Panadol ActiFast Soluble - 12 Pack


Price:
Sale price€3.25

Description

Panadol ActiFast 500mg Soluble Tablets are a fast-acting pain relief medication containing paracetamol. Panadol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu.

You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 48 tablets per order.

Do not take with any other paracetamol products.

THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND

How to use

Adults and children over 12 years’ dissolve 2 tablets with half a glass of water every 4 to 6 hours as required. Do not take more than 8 tablets in any 24-hour period.

DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT

Ingredients

Each soluble tablet contains Paracetamol 500mg.
Also contains Sodium 427mg and Sorbitol.

Payment & Security

American Express Diners Club JCB Mastercard PayPal Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

Estimate shipping

You may also like

Recently viewed